# SDR IXXA06SMN364S

- Difficulty date: November 10, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FITTING CRACKED AT STATION 902.000 LONGERON 5 LEFT.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  HEAT TREATED FROM 7075-T6-51 TO 7075-T6 PERFORMED NDT INSPECTION NO CRACKS OR CORROSION FOUND.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-1-1 PAGE 1, 13, 17, DC8 NDT SPM PART 08-00-02 TO 07, DC8 SRM 51-1-23,DC8 SRM 51-3-1, AND DOUGLAS DRAWING NUMBER 3645860.
